Show simple item record

dc.contributor.authorKammoun, Abla
dc.contributor.authorAlouini, Mohamed-Slim
dc.date.accessioned2021-07-07T07:14:00Z
dc.date.available2021-07-07T07:14:00Z
dc.date.issued2017-08-24
dc.date.submitted2015-02-14
dc.identifier.citationKammoun, A., & Alouini, M.-S. (2017). The random matrix regime of Maronna’s estimator for observations corrupted by elliptical noise. Journal of Multivariate Analysis, 162, 51–70. doi:10.1016/j.jmva.2017.08.002
dc.identifier.issn0047-259X
dc.identifier.doi10.1016/j.jmva.2017.08.002
dc.identifier.urihttp://hdl.handle.net/10754/670041
dc.description.abstractWe study the behavior of Maronna's robust scatter estimator CˆN∈CN×N built from a sequence of observations y1,…,yn lying in a K-dimensional signal subspace of theN-dimensional complex field corrupted by heavy tailed noise, i.e., yi=ANsi+xi, where AN∈CN×K and xi is drawn from an elliptical distribution. In particular, we prove under mild assumptions that the robust scatter matrix can be characterized by a random matrix SˆN that follows a standard random model as the population dimension N, the number of observations n, and the rank of AN grow to infinity at the same rate. Our results are of potential interest for statistical theory and signal processing.
dc.publisherElsevier BV
dc.relation.urlhttps://linkinghub.elsevier.com/retrieve/pii/S0047259X17304712
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in JOURNAL OF MULTIVARIATE ANALYSIS. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in JOURNAL OF MULTIVARIATE ANALYSIS, [162, , (2017-08-24)] DOI: 10.1016/j.jmva.2017.08.002 . © 2017. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectRandom matrix theory
dc.subjectRobust scatter estimation
dc.subjectRobust statistics
dc.subjectSignal plus noise model
dc.titleThe random matrix regime of Maronna's estimator for observations corrupted by elliptical noise
dc.typeArticle
dc.identifier.journalJOURNAL OF MULTIVARIATE ANALYSIS
dc.rights.embargodate2019-09-26
dc.identifier.wosutWOS:000415662200004
dc.eprint.versionPost-print
dc.contributor.institutionKing Abdullah's University of Science and Technology, Saudi Arabia
dc.identifier.volume162
dc.identifier.pages51-70
dc.date.accepted2017-08-06
dc.identifier.eid2-s2.0-85033381539


This item appears in the following Collection(s)

Show simple item record